MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMED MIO ADVANCE; MIO ADV. GREY 60/6 PCC INT

UNOMEDICAL A/S MINIMED MIO ADVANCE; MIO ADV. GREY 60/6 PCC INT
Model Number MMT-242
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: the united states.H11: since no lot number is available, a detailed investigation, tests or reference samples or batch review cannot be concluded.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient was hospitalized (b)(6) 2025 due to hyperglycemia.The blood glucose level was 415 mg/dl at the time of event and the patient got treated with insulin injection.No further information available.

Brand Name
MINIMED MIO ADVANCE
Common Device Name
MIO ADV. GREY 60/6 PCC INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22528077
Report Number8021545-2025-01811
Device Sequence Number12948052
Product Code FPA
UDI-Device Identifier05705244016323
UDI-Public05705244016323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-242
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown